MAUDE Adverse Event Report: Arthrex, Inc. 0 FW 38" WHITE; POLYETHYLENE SYNTHETIC SUTURE

Arthrex, Inc. 0 FW 38" WHITE; POLYETHYLENE SYNTHETIC SUTURE
Model Number 0 FW 38" WHITE
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
0 FW 38" WHITE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50787988
Report Number1220246-2026-04754
Device Sequence Number21192961
Product Code GAT
UDI-Device Identifier00888867041851
UDI-Public(01)00888867041851(11)240401(17)290331(10)30824
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0 FW 38" WHITE
Device Catalogue NumberAR-7255
Device Lot Number30824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown